MAUDE Adverse Event Report: Invivo, a division of Philips Medical Systems Expression MR400 MRI Patient Monitoring System (Model MR400); Expression Patient Monitor (MR400)

Invivo, a division of Philips Medical Systems Expression MR400 MRI Patient Monitoring System (Model MR400); Expression Patient Monitor (MR400)
Model Number Expression MR400 MRI Patient Monitor Sys
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
Expression MR400 MRI Patient Monitoring System (Model MR400)
Common Device Name
Expression Patient Monitor (MR400)
Manufacturer (Section D)
Invivo, a division of Philips Medical Systems
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
Invivo, a division of Philips Medical Systems
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
+1(407)275-3220
MDR Report Key50547375
Report Number1051786-2026-100058
Device Sequence Number10376305
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberExpression MR400 MRI Patient Monitor Sys
Device Catalogue Number866185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown